I was hospitalized with pneumonia in July. My lungs collapsed so I was hooked up to a life support machine with a tube inserted into my mouth going down to what i imagine must have been my lungs. The drs.induced a coma and I was sedated for about 2 1/2 weeks, with my ar ms bound to the bed so i wouldn't pull the breathing tube out. I was hospitalized a total of 25 days. When they took all the medical tape off my face i was left with what im assuming is acne.But then im not sure because its just tiny bumps all clustered together on my chin mostly and forehead. I've used acne wash and its not working. What the hell are these bumps and how do i get rid of them. I never in my life had an acne problem. Not even when i was a teenager. Please give me advice on how to treat this reaction on my skin. I try to cover it up with makeup but its still evident there's a bunch of tiny bumps all over my face.
How are you? Allergic reaction to the adhesive medical tape is indeed possible. Aside from this, irritation (especially if the tape was not regularly changed in your 25 days in the hospital), and skin condition such as contact dermatitis are also possible. If it is an allergic reaction, antihistamine medications and removal of the allergen is usually enough while removal of irritant will also help provide relief for irritation. If it persists, it is best that you have this checked for proper evaluation. Try not to squeeze or manipulate the skin lesions to prevent secondary bacterial infection. Take care and do keep us posted.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.